# SDR SWAA2023101901474

- Difficulty date: September 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Cut
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT ON GALLEY 4 EMERGENCY LIGHT CONNECTOR AT AFT GALLEY AREA 2023-578091<[01] REPAIRED WIRES (2 E/A) OF THE EXIT INDICATOR LIGHT AT AFT GALLEY 4 I.A.W SWPM 20-30-12 AND WDM 33-51-21-11. SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED STEP 1 COMPLETED
